# SDR FOTR2019813595

- Difficulty date: November 17, 2010
- Submitted: November 17, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Zone 100
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF AIRSTAIR AREA, INSIDE FUSELAGE TORQUE BOX, WEB AT BS.1223 HAS DRILL DAMAGE IN UPPER INBD CORNER.  CUT OUT DAMAGE AREA DIM. 1" X 1" IAW SRM 51-40-2. FABRICATED FILLER PO 9009504 AND DOUBLER FROM PO 9008186. TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW SRM 51-40-2. DTE REQUIRED WITHIN 12 MONTHS.
